# SDR MALA000152

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Exhaust Nozzle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE LIGHT ILLUMINATED, AIR VALVE APPEARS TO BE WORKING PROPERLY.  MAINTENANCE FOUND WIRING TO EXHAUST NOZZLE TO BE CHAFFING AGAINST NACELLE FRAME, REPAIRED WIRE AND GROUND RAN AIRCRAFT.  ALL CHECKS GOOD.
